# SDR A6WA201543359

- Difficulty date: December 16, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 60135012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 621 TO FS 625 CLIP, INTERCOSTAL TO FRAME, AT STRINGER 14L IS CRACKED.  REMOVED CRACKED CLIP & INSTALLED REPLACEMENT CLIP IAW SRM 51-42-21 & REO 601R-53-61-100 REV A DATE 2008 0123.
